# SDR R61A20180110038

- Difficulty date: December 26, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD MONUMENT SUPPORT UNDER FWD LAVATORY AT FRAMES 16 CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-02, AND 51-40-08.
